HART have published a further vaccine update report, (24th June), with some very worrying observations.
One of the most troubling of these concerns young people between the ages of 12 and 24 and the incidences of myocarditis and pericarditis caused by the mRNA vaccines (of which Pfizer is the main one in use in the UK), especially in young people.
HART confirms in its update an admission by the CDC that the observed incidence of these conditions in the 7 days following second dose of Pfizer in age groups between 12 and 24 could be anything between 30 and 200 times than that expected to occur naturally.
The report also highlights the problems with the UKs yellow card warning system.
This is a voluntary system and as such is inadequate, as it is left to a doctor’s discretion as to whether to report an incident post vaccination, as being vaccine related.
The effect of this is that many doctors may be of the opinion that such an incident is coincidence only, and not related to the vaccine itself, in turn meaning that full and proper data cannot be obtained nor analysed.
An increase in Guillain-Barré Syndrome, as well as concerns about other neurological side effects are also discussed, along with a worrying report from Israel where the Pfizer vaccine is potentially linked to thrombotic thrombocytopenic purpura (TTP), an autoimmune condition in which the body’s immune system attacks platelets, and which is extremely dangerous when this happens internally.
The full article can be found here